# SDR SIMA200909201

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 22,240 hours, 21,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3490, CREW REPORTED EMERGENCY EXIT SIGN AT BULKHEAD AT MAIN DOOR WAS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  RESECURED CONNECTOR ON EXIT IDENTIFIER IAW EMB AMM 33-50-14.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
